MAUDE Adverse Event Report: SYNTHES GMBH 2.4/2.7 VA-LCP T-FUSN PL 2 HOLE HD/LONG; SCREW, FIXATION, BONE

SYNTHES GMBH 2.4/2.7 VA-LCP T-FUSN PL 2 HOLE HD/LONG; SCREW, FIXATION, BONE
Catalog Number 02.211.255
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Hematoma (1884)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on an unknown date that in collaboration with depuy synthes, dr., together with clinic (b)(6) database designers, program managers, research assistants, and biostatisticians, has developed a report that summarizes safety and effectiveness data on 100 patients who underwent foot surgery at (b)(6) between 2008 and 2023 utilizing depuy synthes (dps) foot plates.Some patients were noted to have adjunctive depuy synthes devices used outside of the plates/screws.Patient #10 53-year-old female was implanted with a va lcp forefoot/midfoot plates (02.211.255) with 5 screws.Post op complication was reported for 1.Surgical wound dehiscence, left foot.2.Hematoma, left foot.The complication is noted to be not related to the procedure or implants.Rehospitalization was required for 1.Surgical wound dehiscence, left foot.2.Hematoma, left foot.Treatment: 1.Evacuation of hematoma, left foot.2.Secondary closure, surgical wound, left foot.3.Application of wound vac, left foot this report is for one (1) 2.4/2.7 va-lcp t-fusn pl 2 hole hd/long this is report 1 of 6 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d2b: additional product code: hrs.D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j employee.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.4/2.7 VA-LCP T-FUSN PL 2 HOLE HD/LONG
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key19089370
Report Number8030965-2024-04906
Device Sequence Number15366364
Product Code HWC
UDI-Device Identifier10886982054562
UDI-Public(01)10886982054562
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K100776
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.211.255
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/26/2024
Initial Report FDA Received Date04/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale